RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 3, Pages 26–45 (Mi da224)  

This article is cited in 3 scientific papers (total in 3 papers)

A lower bound for the coding cost and the asymptotically optimal coding of stochastic context-free languages

L. P. Zhil'tsova

Nizhny Novgorod State Pedagogical University

Abstract: We consider a language generated by a stochastic context-free grammar with unique derivation for which the matrix of first moments is indecomposable, nonperiodic, and its Perron root is strictly less than one. For such a language we obtain an unimprovable lower bound for the binary coding cost. We also construct an algorithm for asymptotically optimal coding.

Full text: PDF file (1622 kB)

Bibliographic databases:
UDC: 519.713
Received: 06.06.2001

Citation: L. P. Zhil'tsova, “A lower bound for the coding cost and the asymptotically optimal coding of stochastic context-free languages”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:3 (2001), 26–45

Citation in format AMSBIB
\Bibitem{Zhi01}
\by L.~P.~Zhil'tsova
\paper A~lower bound for the coding cost and the asymptotically optimal coding of stochastic context-free languages
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 3
\pages 26--45
\mathnet{http://mi.mathnet.ru/da224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859850}


Linking options:
  • http://mi.mathnet.ru/eng/da224
  • http://mi.mathnet.ru/eng/da/v8/s1/i3/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Zhiltsova, “Zakonomernosti v derevyakh vyvoda slov stokhasticheskogo kontekstno-svobodnogo yazyka i nizhnyaya otsenka stoimosti kodirovaniya. Kriticheskii sluchai”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 10:3 (2003), 23–53  mathnet  mathscinet  zmath
    2. A. E. Borisov, “O svoistvakh stokhasticheskogo KS-yazyka, porozhdennogo grammatikoi s dvumya klassami neterminalnykh simvolov”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:3 (2005), 3–31  mathnet  mathscinet  zmath
    3. L. P. Zhiltsova, “O matritse pervykh momentov razlozhimoi stokhasticheskoi KS-grammatiki”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 80–89  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:313
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020